# SDR MALA050509

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 19,243 hours, 21,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OUTPUT OF EMERGENCY POWER SUPPLY INOP.
